# SDR FDEA201011164482

- Difficulty date: November 16, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65241441
- Condition: Damaged
- Location: Bs 1160-1181
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 4L AT BS 1180 TENSION TIE DAMAGED. CUT-OUT DAMAGED AREA ON STRINGER 4L FROM 1160 TO 1181.1250, DIM 21.1250", FABRICATED AND INSTALLED REPAIR AND STRINGER SECTION FROM STR. BAC 1498-145 7075T6-2, DIM 21.1250" AND 5EA REPAIR PLATES NR1 FROM 2024T3 0.250" DIM 12" X 0.98", NR2 (2EA) FROM 2024T3, 0.125" DIM 10" X 1" AND NR3 (2EA) FROM 2024T3 0.100" DIM 8" X 1" IAW SRM 53-10-3, FIG 3, 51-30-2, 51-30-5, AND 51-10-2, REV 103.
